# SDR HEEA088456

- Difficulty date: July 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,862 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 1702
- Condition: Weak
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ACTUATOR WEAK.
